Show all

2023

Variational schemes and mixed finite elements for large strain isotropic elasticity in principal stretches: Closed‐form tangent eigensystems, convexity conditions, and stabilised elasticity

Poya, Roman; Ortigosa, Rogelio; Gil, Antonio J.

Variational schemes and mixed finite elements for large strain isotropic elasticity in principal stretches: Closed‐form tangent eigensystems, convexity conditions, and stabilised elasticity Journal Article

In: Numerical Meth Engineering, vol. 124, no. 16, pp. 3436–3493, 2023, ISSN: 1097-0207.

Abstract | BibTeX | Tags: Applied Mathematics, DICOPMA, General Engineering, Numerical Analysis | Links:

Mathematical modeling, analysis and control in soft robotics: a survey

Ortigosa, Rogelio; Martínez-Frutos, Jesús; Mora-Corral, Carlos; Pedregal, Pablo; Periago, Francisco

Mathematical modeling, analysis and control in soft robotics: a survey Journal Article

In: SeMA, 2023, ISSN: 2281-7875.

Abstract | BibTeX | Tags: Applied Mathematics, Control and Optimization, DICOPMA, Modeling and Simulation, Numerical Analysis | Links:

A novel mixed and energy‐momentum consistent framework for coupled nonlinear thermo‐electro‐elastodynamics

Franke, M.; Zähringer, Felix; Hille, Moritz; Ortigosa, Rogelio; Betsch, P.; Gil, Antonio J.

A novel mixed and energy‐momentum consistent framework for coupled nonlinear thermo‐electro‐elastodynamics Journal Article

In: Numerical Meth Engineering, vol. 124, no. 10, pp. 2135–2170, 2023, ISSN: 1097-0207.

Abstract | BibTeX | Tags: Applied Mathematics, DICOPMA, General Engineering, Numerical Analysis | Links:

Control of Partial Differential Equations via Physics-Informed Neural Networks

García-Cervera, Carlos J.; Kessler, Mathieu; Periago, Francisco

Control of Partial Differential Equations via Physics-Informed Neural Networks Journal Article

In: J Optim Theory Appl, vol. 196, no. 2, pp. 391–414, 2023, ISSN: 1573-2878.

Abstract | BibTeX | Tags: Applied Mathematics, Control and Optimization, Management Science and Operations Research | Links:

2021

Risk-averse approach for topology optimization of fail-safe structures using the level-set method

Martínez-Frutos, Jesús; Ortigosa, Rogelio

Risk-averse approach for topology optimization of fail-safe structures using the level-set method Journal Article

In: Comput Mech, vol. 68, no. 5, pp. 1039–1061, 2021, ISSN: 1432-0924.

BibTeX | Tags: Applied Mathematics, Computational Mathematics, Computational Mechanics, Computational Theory and Mathematics, DICOPMA, Mechanical Engineering, Ocean Engineering | Links:

Multi-resolution methods for the topology optimization of nonlinear electro-active polymers at large strains

Ortigosa, Rogelio; Martínez-Frutos, Jesús

Multi-resolution methods for the topology optimization of nonlinear electro-active polymers at large strains Journal Article

In: Comput Mech, vol. 68, no. 2, pp. 271–293, 2021, ISSN: 1432-0924.

BibTeX | Tags: Applied Mathematics, Computational Mathematics, Computational Mechanics, Computational Theory and Mathematics, DICOPMA, Mechanical Engineering, Ocean Engineering | Links:

2014

Optimal Design of the Time-Dependent Support of Bang–Bang Type Controls for the Approximate Controllability of the Heat Equation

Periago, Francisco

Optimal Design of the Time-Dependent Support of Bang–Bang Type Controls for the Approximate Controllability of the Heat Equation Journal Article

In: J Optim Theory Appl, vol. 161, no. 3, pp. 951–968, 2014, ISSN: 1573-2878.

BibTeX | Tags: Applied Mathematics, Control and Optimization, Management Science and Operations Research | Links:

2013

A numerical method for computing optimal controls in feedback and digital forms and its application to the blowing‐venting control system of manned submarines

Font, Roberto; Pedregal, Pablo; Periago, Francisco

A numerical method for computing optimal controls in feedback and digital forms and its application to the blowing‐venting control system of manned submarines Journal Article

In: Optim Control Appl Methods, vol. 34, no. 2, pp. 236–252, 2013, ISSN: 1099-1514.

Abstract | BibTeX | Tags: Applied Mathematics, Control and Optimization, Control and Systems Engineering, Software | Links:

2011

Analysis and numerical simulation of a nonlinear mathematical model for testing the manoeuvrability capabilities of a submarine

Ovalle, Diana M.; García, Javier; Periago, Francisco

Analysis and numerical simulation of a nonlinear mathematical model for testing the manoeuvrability capabilities of a submarine Journal Article

In: Nonlinear Analysis: Real World Applications, vol. 12, no. 3, pp. 1654–1669, 2011, ISSN: 1468-1218.

BibTeX | Tags: Analysis, Applied Mathematics, Computational Mathematics, Econometrics and Finance, General Economics, General Engineering, General Medicine | Links:

Optimal distribution of the internal null control for the one-dimensional heat equation

Münch, Arnaud; Periago, Francisco

Optimal distribution of the internal null control for the one-dimensional heat equation Journal Article

In: Journal of Differential Equations, vol. 250, no. 1, pp. 95–111, 2011, ISSN: 0022-0396.

BibTeX | Tags: Analysis, Applied Mathematics | Links:

2010

Numerical simulation of the boundary exact control for the system of linear elasticity

Font, Roberto; Periago, Francisco

Numerical simulation of the boundary exact control for the system of linear elasticity Journal Article

In: Applied Mathematics Letters, vol. 23, no. 9, pp. 1021–1026, 2010, ISSN: 0893-9659.

BibTeX | Tags: Applied Mathematics | Links:

A local existence result for an optimal control problem modeling the manoeuvring of an underwater vehicle

Periago, Francisco; Tiago, Jorge

A local existence result for an optimal control problem modeling the manoeuvring of an underwater vehicle Journal Article

In: Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2573–2583, 2010, ISSN: 1468-1218.

BibTeX | Tags: Analysis, Applied Mathematics, Computational Mathematics, Econometrics and Finance, General Economics, General Engineering, General Medicine | Links:

Long Time Behavior of a Two-Phase Optimal Design for the Heat Equation

Allaire, Grégoire; Münch, Arnaud; Periago, Francisco

Long Time Behavior of a Two-Phase Optimal Design for the Heat Equation Journal Article

In: SIAM J. Control Optim., vol. 48, no. 8, pp. 5333–5356, 2010, ISSN: 1095-7138.

BibTeX | Tags: Applied Mathematics, Control and Optimization | Links:

2008

A Numerical Method of Local Energy Decay for the Boundary Controllability of Time‐Reversible Distributed Parameter Systems

Pedregal, Pablo; Periago, Francisco; Villena, Jorge

A Numerical Method of Local Energy Decay for the Boundary Controllability of Time‐Reversible Distributed Parameter Systems Journal Article

In: Stud Appl Math, vol. 121, no. 1, pp. 27–47, 2008, ISSN: 1467-9590.

Abstract | BibTeX | Tags: Applied Mathematics | Links:

Relaxation of an optimal design problem for the heat equation

Münch, Arnaud; Pedregal, Pablo; Periago, Francisco

Relaxation of an optimal design problem for the heat equation Journal Article

In: Journal de Mathématiques Pures et Appliquées, vol. 89, no. 3, pp. 225–247, 2008, ISSN: 0021-7824.

BibTeX | Tags: Applied Mathematics, General Mathematics | Links:

2006

Optimal design of the damping set for the stabilization of the wave equation

Münch, Arnaud; Pedregal, Pablo; Periago, Francisco

Optimal design of the damping set for the stabilization of the wave equation Journal Article

In: Journal of Differential Equations, vol. 231, no. 1, pp. 331–358, 2006, ISSN: 0022-0396.

BibTeX | Tags: Analysis, Applied Mathematics | Links:

Some remarks on homogenization and exact boundary controllability for the one-dimensional wave equation

Pedregal, Pablo; Periago, Francisco

Some remarks on homogenization and exact boundary controllability for the one-dimensional wave equation Journal Article

In: Quart. Appl. Math., vol. 64, no. 3, pp. 529–546, 2006, ISSN: 1552-4485.

Abstract | BibTeX | Tags: Applied Mathematics | Links:

2003

Global existence, uniqueness, and continuous dependence for a semilinear initial value problem

Periago, Francisco

Global existence, uniqueness, and continuous dependence for a semilinear initial value problem Journal Article

In: Journal of Mathematical Analysis and Applications, vol. 280, no. 2, pp. 413–423, 2003, ISSN: 0022-247X.

BibTeX | Tags: Analysis, Applied Mathematics | Links:

Periago, Francisco

Global existence, uniqueness, and continuous dependence for a semilinear initial value problem Journal Article

In: Journal of Mathematical Analysis and Applications, vol. 280, no. 2, pp. 413–423, 2003, ISSN: 0022-247X.

BibTeX | Tags: Analysis, Applied Mathematics | Links: